# SDR AWXA0000665

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIDE CHORD CRACKED AT FS 178, RBL 26, WL 207.  CUT OUT DAMAGED AREA, INSTALLED REPLACEMENT SECTION OF CHORD AND SPLICE ANGLE IAW AWA ER 03-5312-000256-DL3.
